Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Dvt. Dry cough, breathlessness. Diagnosed allergy, anemic. On warfarin. Suggestions?

Hello I'm 34 year old male with DVT on warfarin 5 mg since last 15 months. Have a dry cough since last 8 months which the ENT ruled out as allergies.
Visit to a GP and a blood test later I found ,HB 10.5, iron deficiency anaemia.
Pulse rate high 100 resting. Breathlessness after
exertion especially stairs.bp 130/80. Echo normal no PE, NO VEGETATION.
please advice next course of action for sinus tachycardia.

Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pathologist and Microbiologist 's  Response

As you have mentioned you have DVT and you are on warfarin you have not mentioned about your PT and INR Test. Whether PT and INR is being done to monitor dose of warfarin or not. Your sinus tachycardia may be due to anemia.What is cause of anemia .Your other symptoms also may be due to anemia. Get your PT and INR done as if it is raised it may cause bleeding and anemia.Consult your GP and get your anemia corrected.
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor